| Model Number |
VNMC4034C200TU |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A valiant navion stent graft was implanted in the endovascular repair of a taa.It was reported a follow up ct reviewed by the physician showed a suspected type iii endoleak.Core lab review of the same imaging ( approximately 4 years and 9 months after the index procedure) identified a new type ia endoleak with a maximum aortic diameter of 73.8mm and persistent aortic enlargement of +19.7mm when compared to ct imaging (approximately 3.5 weeks after the index procedure).No stent ring enlargement, stent ring migration or stent fracture were observed.The cause of the endoleak and aneurysm enlargement is undetermined.No additional clinical sequalae were provided and the patient will be monitored.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.